# SDR ASAA2015081412885

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,223 hours, 9,645 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT DISPLAYED ON FMC MENU.  ACFT GROUNDED.  SATCOM LOCK-UP QRH PROCEDURE ACCOMPLISHED. SATCOM DISPLAY RETURNED, PROMPT, ON MDCU PAGE.  OPS NORMAL.
